# SDR UIEA2018110502507

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,228 hours, 15,761 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Seal
- Part number: 313T1200175
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD SIDE OF PYLON PANEL 447AL WAS MISSING THE AFT PART OF THE SEAL.  REMOVED AND REPLACED THE SEAL IAW AMM 51-40-02.
